Blood clots period over a week - norethisterone

Patient : I was given norethisterone afew months ago as I was going away and did not want to have a period. I had a weekend away with my new boyfriend last week and I was coming on so I randomly just started taking some of these tablets again to avoid this.. I took 3 a day and then when I come home about 4 days later I stopped taking them.. I then came on my period and had horrible cramps and I am still on a week later with more blood clots than normal is this due to the norethisterone and me starting them out of the blue ?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

Q: I ate out today around 12 hours back. 2 hours back I started to have this crampy sort of pain in my left side of sto...

Q: I have been taking Teva generic klonopin for panic disorder for a long time and they switched it to the brand Accord ...

Q: Dr., Does a classic Passive/Aggressive patient (although, from the physical and emotional abuse enacted would seem o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews